# SDR ASAA2017043020587

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,560 hours, 11,846 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBLEED START ON NR 2 ENGINE, N2 INDICATING 26% WHEN START LEVER BROUGHT UP TO IDLE.  NO FUEL FLOW OR IGNITION INDICATION. FOLLOWED ABORTED START IAW QRH.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE CROSSBLEED START TWICE. ENGINE START NORMAL, NO ABNORMAL PARAMETERS.  NORMAL NR 2 ENGINE START USING APU,  NO FAULTS NOTED.  ALL IAW AMM 71-00-00-800-810-F00.  VISUAL IMPELLER ROTATION INSPECTION IAW AMM 73-11-01-200-801, FOUND NO ROTATION.  INSPECTED LUBRICATION FLOW SCREEN, NO CONTAMINATION.  REPLACED FUEL FILTER IAW AMM 73-11-02.  REPLACED THE FUEL PUMP, HMU,  FUEL HEATER SERVO, AND HEAT EXCHANGER  IAW EA 800-71EA-18794. RAN ENGINE BY CROSSBLEED START 2 TIMES, NORMAL STARTS.
